Differential and Integral Equations
- Differential Integral Equations
- Volume 26, Number 7/8 (2013), 721-730.
On infinite chains of periodically forced nonlinear oscillators
In this paper we give a sufficient condition for the existence of a time-periodic solution to an infinite system of undamped periodically forced coupled nonlinear oscillators. As an application we consider the Frenkel--Kontorova model with periodic forcing.
Differential Integral Equations, Volume 26, Number 7/8 (2013), 721-730.
First available in Project Euclid: 20 May 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Pankov, Alexander. On infinite chains of periodically forced nonlinear oscillators. Differential Integral Equations 26 (2013), no. 7/8, 721--730. https://projecteuclid.org/euclid.die/1369057814